# SDR DXTA2009100203805

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 6,419 hours, 5,018 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 15350001
- Part serial: 1686
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESS LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF. GEAR WAS UP AND FLAPS WERE 0. WHEN FLAPS WERE PUT DOWN, LIGHT WENT OUT. AFTER LANDING, HYDRAULIC LIGHT CAME BACK ON AND REMAINED ON UNTIL SHUTDOWN.  REMOVED SEVERAL ACCESS PANELS ON BELLY TO ACCESS CONNECTORS PM001 & PS001 FOUND RT WING FLAP LIMIT SWITCH BAD.  ALSO CONNECTORS FOR SEVERAL CONNECTORS TO VALVES IN HYD BAY MARKED. TROUBLESHOT TO DEFECTIVE RT FLAP ACTUATOR LIMIT SWITCH.  REMOVED RT FLAP ACTUATOR ATTACHING HARDWARE.  REINSTALLED ACCESS PANELS ON BELLY & RESAFETIED CONNECTORS REMOVED FOR T/S. R & R RT FLAP ACTUATOR IAW MM 27-51-04 FLAP SYSTEM OPS & LEAK CHECK GOOD.
